# SDR WTAA950092

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3033355
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - LEFT ENGINE FUEL FILTER INDICATION LIGHT ILLUMINATED DURING CLIMB AT 11,000 FEET.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT ENGINE HIGH PRESSURE FUEL FILTER.  PERFORMED ENGINE GROUND RUN.  ENGINE OPERATION NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
